ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Double Hydroxylation Reactions in Microorganisms

Subramanian, V and Sugumaran, M and Vaidyanathan, CS (1978) Double Hydroxylation Reactions in Microorganisms. In: Journal of the Indian Institute of Science, 60 (8). 143-178 .

Full text not available from this repository. (Request a copy)
Official URL: http://journalseek.net/cgi-bin/journalseek/journal...
Item Type: Journal Article
Publication: Journal of the Indian Institute of Science
Publisher: J Indian Inst Science
Additional Information: Copyright of this article belongs to J Indian Inst Science.
Department/Centre: Division of Biological Sciences > Biochemistry
Date Deposited: 08 Oct 2010 11:02
Last Modified: 08 Oct 2010 11:02
URI: http://eprints.iisc.ac.in/id/eprint/33104

Actions (login required)

View Item View Item